# SDR CA990715042

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermovalve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, TEMP 8C UNABLE TO ACHIEVE TAKEOFF EPR OF 1.99 ON RT ENGINE EPR 1.94 WITH RT THROTTLE FIRE WALLED.   ALL OTHER PARAMETERS MATCHED.  EPR PROBLEMS SEEM ASSOCIATED WITH USE OF ENGINE ANTI-ICE.  RT NOSE COWL THERMOSTAT VALVE REPLACED.  EPR TP2 AND PT7 LINES BLOWN CLEAR.  NOSE BULLET SEALS REPLACED.  GROUND RUN SERVICEABLE.
